# SDR 7AHR201308072123

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: General aviation
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 72,514 hours, 55,393 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONAL STAB HAS DENT OVER TOP OF EXISTING REPAIR ON L/E.  INSTALLED REPAIR IAW SRM 55-10-03.
